# SDR SWAA982992

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22022900131
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
